Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 413, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Aug 18, 2011, 7:02 AM EDT for Bourbon County, Harrison County, Kentucky. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2011, 7:02 AM EDT (11:02 UTC)
- Expired
- Aug 18, 2011, 7:30 AM EDT
- In force
- 28 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Bourbon County, KY, Harrison County, KY
The radar
The Jackson,KY radar (KJKL), 122 km from the middle of the area, began a volume at 11:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 7:14 AM EDT | TSTM WND DMG | 7 Wsw Cynthiana, KY | EMERGENCY MANAGEMENT REPORTED SEVERAL TREES DOWNED ALONG STATE HIGHWAY 1842. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 11.0 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1843 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
554
WUUS53 KLMK 181102
SVRLMK
KYC017-097-181130-
/O.NEW.KLMK.SV.W.0413.110818T1102Z-110818T1130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
702 AM EDT THU AUG 18 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BOURBON COUNTY IN EAST CENTRAL KENTUCKY...
SOUTHERN HARRISON COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 730 AM EDT
* AT 658 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR LEES LICK...MOVING
SOUTHEAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
BROADWELL...
LAIR AND JACKSONVILLE...
EWALT CROSSROADS AND SHAWHAN...
KISERTON AND RUDDELS MILLS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM WITH DAMAGING WINDS...AND CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD IMMEDIATELY MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3821 8432 3830 8444 3836 8447 3840 8444
3835 8420
TIME...MOT...LOC 1102Z 301DEG 13KT 3834 8440
WIND...HAIL 60MPH <.50IN
$$
AMS1 follow-up statement
461
WWUS53 KLMK 181120
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
720 AM EDT THU AUG 18 2011
KYC017-097-181130-
/O.CON.KLMK.SV.W.0413.000000T0000Z-110818T1130Z/
BOURBON KY-HARRISON KY-
720 AM EDT THU AUG 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM EDT
FOR SOUTHERN HARRISON AND NORTHWESTERN BOURBON COUNTIES...
AT 714 AM EDT...LOCAL LAW ENFORCEMENT REPORTED SEVERAL TREES DOWN
ALONG STATE HIGHWAY 1842...WHICH IS 4 MILES SOUTHWEST OF CYNTHIANA.
THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR BROADWELL...MOVING SOUTHEAST AT 15
MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
KISERTON AND EWALT CROSSROADS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3821 8432 3830 8444 3836 8447 3840 8444
3835 8420
TIME...MOT...LOC 1119Z 301DEG 13KT 3831 8433
WIND...HAIL 60MPH <.50IN
$$
AMSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 3:12 AM EDT, 3 hours 50 minutes earlier.
Area forecast discussion, Aug 18, 3:12 AM EDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 312 AM EDT THU AUG 18 2011 .SHORT TERM (TODAY AND TONIGHT)... AN UPPER LEVEL WAVE WAS MOVING ACROSS NORTH DAKOTA EARLY THIS MORNING AND WAS SPARKING A FEW THUNDERSTORMS OUT AHEAD OF IT OVER EASTERN PARTS OF THE STATE. THIS WAVE IS EXPECTED TO HEAD TO THE SOUTHEAST TODAY...REACHING THE OHIO VALLEY BY LATE THIS EVENING. THE ATMOSPHERE IN SOUTHERN INDIANA AND CENTRAL KENTUCKY IS PROGGED TO BECOME MODERATELY UNSTABLE THIS AFTERNOON. SOUNDINGS SHOW DRY MID LEVELS WITH STEEP LOW LEVEL LAPSE RATES AND LITTLE IF ANY CAPPING BY THE HEAT OF THE DAY...ALONG WITH MDPI VALUES APPROACHING ONE SUGGESTING SOME DOWNBURST POTENTIAL. MID LEVEL LAPSE RATES WILL BE STEEP ENOUGH FOR THUNDER. WET BULB ZERO HEIGHTS ARE LOW ENOUGH TO SUGGEST THE POSSIBILITY OF HAIL WITH THE STRONGEST CELLS. THE BIGGEST LIMITING FACTOR WILL BE A LACK OF DEEP MOISTURE...WITH PWATS NEAR OR SLIGHTLY BELOW NORMAL. MOS POPS ARE ACTUALLY IN THE SINGLE DIGITS TODAY FOR MUCH OF THE REGION. HOWEVER WITH THE UNSTABLE ATMOSPHERE IN PLACE AND AN UPPER WAVE COMING IN AT A DIURNALLY FAVORABLE TIME OF DAY...WILL KEEP A 20% POP IN THE FORECAST. THIS IS IN GENERAL AGREEMENT WITH SURROUNDING OFFICES. WILL HAVE THE 20 POP GOING ALL DAY SINCE ISOLATED SHOWERS AND A FEW THUNDERSTORMS MAY BE ONGOING EARLY THIS MORNING AS WELL. HIGH TEMPERATURES TODAY WILL BE AROUND THE 90 DEGREE MARK WITH LIGHT WSW BREEZES. WILL CARRY THE SMALL POP INTO THIS EVENING AS THAT UPPER WAVE MOVES BY. OVERNIGHT LOWS WILL BE AROUND 70 IN LOUISVILLE AND THE MID TO UPPER 60S ELSEWHERE. .LONG TERM (FRIDAY - WEDNESDAY)... IN THE LONG TERM PERIOD...MODELS SEEM TO HAVE CAUGHT ON TO THE FIRST OF SEVERAL SHORT WAVES TO CROSS THE REGION. THEREFORE DID MAKE SOME POP ADJUSTMENTS FOR FRI NIGHT/EARLY SAT. BEYOND THE FIRST SHORT/WV HOWEVER...THERE IS LOW CONFIDENCE AND A WIDE RANGE OF MODEL SOLNS ON THE TIMING OF SHRT/WVS AND FRONTS THROUGH THE AREA SAT-MON. THE QUESTION OF HOW COOL THE BEGINNING OF NEXT WEEK WILL BE IS ALSO UNCERTAIN AS LONG RANGE MODELS CONTINUE TO FLIP-FLOP ON THE STRENGTH AND LOCATION OF TROUGHING OVER THE EASTERN CONUS. 0Z GFS/0Z NAM/0Z GEM/AND 12Z ECMWF HAVE ALL CAUGHT ON TO A POTENT SHORT/WV SCHEDULED TO SHOOT EAST OUT OF THE ROCKIES TONIGHT...BRINGING A CONVECTIVE COMPLEX TO OUR REGION BY FRIDAY NIGHT. CONVECTION MAY CREEP INTO OUR WESTERN COUNTIES AS EARLY AS LATE FRIDAY AFTERNOON. THIS POTENT WAVE WILL BE ACCOMPANIED BY A SFC FRONT AS WELL AS A DECENT LLJ AND SOME UPPER LEVEL SUPPORT. AS A RESULT...WE SHOULD SEE SHOWERS AND STORMS PRIMARILY BETWEEN 0Z TO 6Z SAT. AT THIS TIME...IT LOOKS LIKE THE STRONGEST STORMS MAY PRODUCE 40 TO 50 MPH WINDS WITH SMALL HAIL. STORM STRENGTH WILL LARGELY DEPEND ON CLOUD COVER/DESTABILIZATION AHEAD OF THIS COMPLEX OF STORMS FRIDAY AFTERNOON. TEMPS SHOULD BE IN THE UPPER 80S AND LOWER 90S FOR FRIDAY/SATURDAY WITH LOWS IN THE UPPER 60S AND LOWER 70S. BEYOND THE FIRST WAVE/FRONTAL BOUNDARY...MODEL SOLNS VARY ON THE TIMING AND STRENGTH OF SUBSEQUENT WAVES/FRONTS. THE 12Z ECMWF HAS ANOTHER SHRT/WV AND SFC FRONT BARRELING THROUGH THE AREA ON SUNDAY WITH COOLER DRIER WEATHER TO FOLLOW MON-WED. THE 0Z GFS AND 0Z GEM HOWEVER...SHOW ONLY SMALL CHANCES OR DRY CONDITIONS FOR LATE SATURDAY THROUGH SUNDAY WITH A WEAK SFC FRONT AND UPPER LEVEL SHORT/WV PASSING THROUGH ON MONDAY. IN ADDITION...THE GFS CONTINUES IT/S TREND OF WARMER TEMPS FOR TUES-WED AS OPPOSED TO THE ECMWF COOL DOWN. HAVE NOT MADE TOO MANY CHANGES TO GRIDS SAT AND BEYOND DUE TO ALL OF THESE UNCERTAINTIES. LOW CHANCE POPS LOOK LIKE A GOOD BET THROUGH MONDAY AND SOME COOL DOWN SEEMS POSSIBLE FOR THE BEGINNING OF NEXT WEEK BUT THE EXACT MAGNITUDE IS TOO DIFFICULT TO QUANTIFY AT THIS TIME. && .AVIATION (06Z TAF ISSUANCE)... A QUIET VFR TAF PERIOD. FOR THE REST OF THE PRE-DAWN HOURS WE CAN EXPECT SCT/BKN MID CLOUDS AND POSSIBLY A STRAY SHOWER OR TWO WITH NEARLY CALM WINDS. AN UPPER SHORTWAVE TROF WILL PASS BY LATER TODAY AND COULD SPARK A FEW SHOWERS THIS AFTERNOON AND EVENING BUT CHANCES ARE SMALL ENOUGH THAT WE CAN LEAVE THE TAFS DRY FOR NOW. WINDS WILL REMAIN LIGHT GENERALLY FROM THE WSW THIS AFTERNOON. JUST SCATTERED MID/UPPER CLOUDS AND LIGHT WINDS ARE EXPECTED TONIGHT BEHIND THE DEPARTING WAVE. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM........13 LONG TERM.........AMS AVIATION..........13
Hazardous weather outlook, Aug 18, 3:41 AM EDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 341 AM EDT THU AUG 18 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-190745- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 341 AM EDT THU AUG 18 2011 /241 AM CDT THU AUG 18 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TODAY...ESPECIALLY EARLY THIS MORNING AND AGAIN LATE THIS AFTERNOON INTO THIS EVENING. SOME OF THE STRONGEST STORMS THIS AFTERNOON AND EVENING WILL BE CAPABLE OF HAIL AND STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A WEAK COLD FRONT IS SCHEDULED TO CROSS THE AREA FRIDAY NIGHT. A COMPLEX OF SCATTERED STORMS ASSOCIATED WITH THIS FRONT IS FORECAST TO MOVE THROUGH AREA FRIDAY EVENING. SOME STORMS MAY BE STRONG WITH GUSTY WINDS AND SMALL HAIL. ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE SATURDAY THROUGH MONDAY NIGHT AS MULTIPLE DISTURBANCES AND ANOTHER WEAK FRONTAL BOUNDARY CROSS THE REGION. ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING CLOUD TO GROUND LIGHTNING...GUSTY WINDS AND BRIEF HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY INSTANCES OF STRONG OR SEVERE STORMS THIS AFTERNOON AND EVENING. 13/AMS
In the hours before
Local storm report, Aug 18, 5:46 AM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
546 AM EDT THU AUG 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 AM TSTM WND DMG HORSE CAVE 37.17N 85.91W
08/18/2011 HART KY LAW ENFORCEMENT
THREE TREES DOWN
&&
EVENT NUMBER LMK1101106
13Local storm report, Aug 18, 5:49 AM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
549 AM EDT THU AUG 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 AM FLOOD HORSE CAVE 37.17N 85.91W
08/18/2011 HART KY LAW ENFORCEMENT
MINOR SMALL STREAMS FLOODING OVER A FEW ROADS IN THE
HORSE CAVE AREA.
&&
EVENT NUMBER LMK1101107
AMLSpecial weather statement, Aug 18, 6:02 AM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
502 AM CDT THU AUG 18 2011
KYZ054-065-066-077-181030-
ADAIR-CASEY-MARION-TAYLOR-
602 AM EDT THU AUG 18 2011
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...
AT 558 AM EDT/458 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12
MILES SOUTHEAST OF LEBANON TO 6 MILES EAST OF GREENSBURG...AND MOVING
SOUTHEAST AT 25 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...HALF INCH
HAIL...AND GUSTY WINDS OF AROUND 35 TO 45 MPH...ARE EXPECTED WITH
THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
LIBERTY...
COLUMBIA...
CAMPBELLSVILLE...
JACKTOWN AND YUMA...
KNIFLEY AND HOLMES...
ABSHER AND CLEMENTSVILLE...
BEECH BOTTOM AND RHEBER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3718 8537 3719 8536 3722 8537 3722 8540
3723 8541 3724 8539 3725 8539 3732 8544
3751 8513 3734 8483 3706 8529
TIME...MOT...LOC 1002Z 312DEG 22KT 3741 8512 3724 8538
AMSSpecial weather statement, Aug 18, 6:11 AM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
611 AM EDT THU AUG 18 2011
KYZ023-181045-
HANCOCK-
511 AM CDT THU AUG 18 2011
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...MODERATE RAIN...AND
40 MPH WINDS...
AT 507 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GRANDVIEW...AND MOVING SOUTHEAST AT 15 MPH.
OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL RATES OF AROUND
ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE
MILES...AND GUSTY WINDS OF AROUND 35 TO 45 MPH...ARE EXPECTED WITH
THIS STORM.
* THIS STORM WILL ALSO IMPACT...
CHAMBERS...
FLORAL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3794 8697 3794 8693 3795 8690 3787 8674
3778 8682 3784 8686 3783 8690 3784 8692
3788 8690 3790 8692 3791 8694 3789 8698
3790 8699
TIME...MOT...LOC 1011Z 304DEG 14KT 3789 8693
AMSLocal storm report, Aug 18, 6:36 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
636 AM EDT THU AUG 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM LIGHTNING PRICEVILLE 37.37N 85.98W
08/18/2011 HART KY TRAINED SPOTTER
TREE ON KY 728 IN PRICEVILLE STRUCK BY LIGHTNING AND
FELL ON MOBILE HOME...DAMAGING THE MOBILE HOMES DOOR AND
WINDOWS
&&
CORRECTED EVENT...REMARKS
EVENT NUMBER LMK1101105
13Special weather statement, Aug 18, 6:36 AM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
536 AM CDT THU AUG 18 2011
KYZ036-037-042-181100-
BOURBON-HARRISON-SCOTT-
636 AM EDT THU AUG 18 2011
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...MODERATE RAIN...AND
50 MPH WINDS...
AT 635 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES WEST OF CYNTHIANA...AND MOVING EAST AT
15 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...MODERATE RAIN WITH RAINFALL
RATES OF AROUND ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS
THAN THREE MILES...AND STRONG GUSTY WINDS OF AROUND 40 TO 50 MPH...
ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
CYNTHIANA...
RENAKER...
CONNERSVILLE AND LEES LICK...
BRECKINRIDGE AND LEESBURG...
BROADWELL AND LAIR...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3824 8424 3832 8453 3847 8460 3848 8458
3849 8456 3846 8419
TIME...MOT...LOC 1036Z 281DEG 12KT 3839 8448
AMSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 4:16 AM EDT | Special Weather Statement | LMK | Larue | 29 min |
| Aug 18, 4:46 AM EDT | Special Weather Statement | LMK | Hart | 29 min |
| Aug 18, 5:07 AM EDT | Special Weather Statement | LMK | Hart | 23 min |
| Aug 18, 5:26 AM EDT | Special Weather Statement | LMK | Hart | 34 min |
| Aug 18, 5:31 AM EDT | Severe Thunderstorm Warning | LMK | Barren, Hart | 29 min |
| Aug 18, 5:47 AM EDT | Areal Flood Advisory | LMK | Barren, Hart | 58 min |
| Aug 18, 5:59 AM EDT | Severe Thunderstorm Warning | LMK | Barren, Metcalfe | 31 min |
| Aug 18, 6:02 AM EDT | Special Weather Statement | LMK | Adair, Casey, Taylor | 28 min |
| Aug 18, 6:11 AM EDT | Special Weather Statement | LMK | Hancock | 34 min |
| Aug 18, 6:36 AM EDT | Special Weather Statement | LMK | Harrison | 24 min |
| Aug 18, 7:15 AM EDT | Special Weather Statement | LMK | Edmonson | 30 min |
| Aug 18, 7:24 AM EDT | Areal Flood Advisory | LMK | Harrison, Scott | 2 hr |
| Aug 18, 7:30 AM EDT | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Jessamine, Madison | 45 min |
| Aug 18, 7:44 AM EDT | Special Weather Statement | LMK | Barren | 31 min |
| Aug 18, 8:14 AM EDT | Special Weather Statement | LMK | Breckinridge | 31 min |
| Aug 18, 8:28 AM EDT | Severe Thunderstorm Warning | LMK | Breckinridge | 32 min |
| Aug 18, 8:40 AM EDT | Special Weather Statement | LMK | Hart, Metcalfe | 20 min |
| Aug 18, 8:45 AM EDT | Severe Thunderstorm Warning | LMK | Edmonson, Grayson, Hart | 30 min |
| Aug 18, 8:47 AM EDT | Special Weather Statement | LMK | Jefferson | 28 min |
| Aug 18, 9:14 AM EDT | Areal Flood Advisory | LMK | Hart | 2 hr |
| Aug 18, 9:23 AM EDT | Special Weather Statement | LMK | Jefferson, Spencer | 22 min |
| Aug 18, 9:27 AM EDT | Special Weather Statement | LMK | Cumberland, Hart, Metcalfe | 33 min |
| Aug 18, 9:33 AM EDT | Special Weather Statement | LMK | Clark, Garrard, Madison | 27 min |
| Aug 18, 9:49 AM EDT | Special Weather Statement | LMK | Spencer, Washington | 26 min |
| Aug 18, 10:06 AM EDT | Special Weather Statement | LMK | Hart | 24 min |
| Aug 18, 11:59 AM EDT | Special Weather Statement | LMK | Metcalfe | 31 min |
| Aug 18, 3:40 PM EDT | Special Weather Statement | LMK | Logan | 35 min |
| Aug 18, 3:56 PM EDT | Severe Thunderstorm Warning | LMK | Logan | 34 min |
| Aug 18, 4:23 PM EDT | Areal Flood Advisory | LMK | Logan | 112 min |
| Aug 18, 4:32 PM EDT | Special Weather Statement | LMK | Logan | 28 min |
| Aug 18, 5:40 PM EDT | Special Weather Statement | LMK | Edmonson | 35 min |
| Aug 18, 5:47 PM EDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Hart | 43 min |
| Aug 18, 6:04 PM EDT | Special Weather Statement | LMK | Washington | 26 min |
| Aug 18, 6:20 PM EDT | Areal Flood Advisory | LMK | Barren, Hart | 115 min |
| Aug 18, 6:32 PM EDT | Special Weather Statement | LMK | Hart | 28 min |
| Aug 18, 6:46 PM EDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue | 29 min |
| Aug 18, 7:20 PM EDT | Special Weather Statement | LMK | Green | 25 min |
| Aug 18, 7:29 PM EDT | Special Weather Statement | LMK | Grayson | 31 min |
| Aug 18, 7:38 PM EDT | Special Weather Statement | LMK | Marion | 22 min |
| Aug 18, 7:48 PM EDT | Severe Thunderstorm Warning | LMK | Marion, Taylor | 42 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.